The Annals of Mathematical Statistics

Martingales with Independent Increments

P. Warwick Millar

Full-text: Open access

Abstract

In section one, $L_1$ bounds are obtained for transforms of discrete parameter martingales having independent increments. Section two develops the theory of quadratic variation for continuous parameter martingales having independent increments. An application of the results of these two sections to the theory of stochastic integrals appears in section three.

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1033-1041.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697607

Digital Object Identifier
doi:10.1214/aoms/1177697607

Mathematical Reviews number (MathSciNet)
MR243605

Zentralblatt MATH identifier
0214.43901

JSTOR
links.jstor.org

Citation

Millar, P. Warwick. Martingales with Independent Increments. Ann. Math. Statist. 40 (1969), no. 3, 1033--1041. doi:10.1214/aoms/1177697607. https://projecteuclid.org/euclid.aoms/1177697607


Export citation